Thread: possible deca gyno, need hlp
08-01-2002, 02:57 PM #1
possible deca gyno, need hlp
ok bros here is the deal. i started taking 250mg sust250 (2x week), 200mg deca (2x week) and starting with a 4 week cycle of 20 mg dbol a day. now here is the problem. starting to develope gyno in my nips and i am not sure if it is caused by the sust or the deca so i started taking armidex yesterday and will continue through the rest of my cycle. now the questions i am pondering is how long before i know if it is deca based gyno, if it is and i cant get bromo should i stop taking deca and maybe change the rest of my cycle with other steriods (suggestions needed), and if i did stop would that have been a waste of the 800 mgs of deca i have already taken or does it not matter if i switch?
any hlp will be greatly appreciated. thanks
08-01-2002, 05:32 PM #2
08-01-2002, 07:28 PM #3
How long have you been on this cycle??? If you've only taken 800mg of deca I'm guessing 2 weeks at 2x 200mg weekly.... I doubt if you could get deca induced gyno that quickly because of how long it takes deca to kick in.... I would say it's probably the D-bol or the prop in the sustanon that's doing it... Always gets me to and quick anytime I take sus and d-bol together...
08-04-2002, 12:28 AM #4
get some nolvs and do with arimidex if gets better pretty quickly then from estrogen if no relief within a few days then from progestrone-deca .
i had same problem but was also starting deca dick so i knew it was from deca-so i hit nolvs with no results so i dropped deca and upped sus to 1000mg per week to counteract deca dick which it did within a week.
i wont use deca again for now on eq does same thing without as many sides
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)